# SDR QXEA2020092900298

- Difficulty date: September 24, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,339 hours, 45,621 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Electrical Box
- Part number: 11521486SERIES6
- Part serial: 051C0132
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 43,339 hours, 45,621 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT PUSHER SYSTEM FAIL, ADP HEAT NR 2 AND PROP DEICE CAUTION LIGHT.   ON FINAL NR 2 AC GEN CAUTION LIGHT, AFTER TOUCHDOWN NR 1 STALL SYSTEM FAIL, NR 2 STALL SYSTEM FAIL, PUSHER SYSTEM FAIL CAUTION LIGHT.  REMOVED FROM SERVICE.  FOUND FORWARD POSITIVE TERMINAL OF AC CONTACTOR K2 RELAY HAD ARCHING DAMAGE.  BURN MARK ON CENTER TERMINAL LIG FORWARD SIDE OF CONTACTOR.  ALSO FORWARD AC CONTACTOR BRACKET BROKEN.  REPLACED NR 2 AC CONTACTOR BOX.  ALL SYSTEM TEST GOOD.  RETURNED TO SERVICE.
